# SDR ASOA20120718122

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 721
- Aircraft time: 26,532 hours, 14,457 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3530 · Portable Oxygen System
- Part: Line
- Condition: Broken
- Location: Portable O2
- Component: Bottle
- Component part number: 17696514
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED.  DISCOVERED AFT PORTABLE O2 BOTTLE HAD A PARTIALLY CRACKED & BROKEN LINE FROM THE BOTTLE TO THE MASK.
